Mathematische Annalen

, Volume 258, Issue 4, pp 441–446 | Cite as

Regularity of the Bergman projection on domains with transverse symmetries

  • David E. Barrett
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bell, S., Ligocka, E.: A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math.57, 283–289 (1980)CrossRefGoogle Scholar
  2. 2.
    Bell, S.: Biholomorphic mappings and the\(\bar \partial\)-problem. Ann. Math.114, 103–113 (1981)Google Scholar
  3. 3.
    Bell, S.: Proper holomorphic mappings and the Bergman projection. Duke Math. J.48, 167–175 (1981)Google Scholar
  4. 4.
    Folland, G., Kohn, J.: The Neumann problem for the Cauchy-Riemann complex. Ann. of Math. Studies. No. 75. Princeton: Princeton University Press 1972Google Scholar
  5. 5.
    Kohn, J.: Subellipticity of the\(\bar \partial\)-Neumann problem on pseudoconvex domains: sufficient conditions. Acta Math.142, 79–122 (1979)Google Scholar
  6. 6.
    Bell, S., Boas, H.: Regularity of the Bergman projection in weakly pseudoconvex domains. Math. Ann.257, 23–30 (1981)Google Scholar
  7. 7.
    Phong, D.H., Stein, E.S.: Estimates for the Bergman and Szego projections on strongly pseudoconvex domains. Duke Math J.44, 695–704 (1977)Google Scholar
  8. 8.
    Narasimhan, R.: Several complex variables. Chicago: University of Chicago Press 1971Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • David E. Barrett
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations